# SDR SIMA200923703

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 26,937 hours, 22,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 265
- Condition: Malfunctioned
- Location: Cabin
- Part time: 23,604 hours, 23,139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3739 THE CREW REPORTED A BURNING SMELL IN THE GALLEY AREA.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW RECIRCULATION GASPER FAN IAW EMB-145 AMM 21-24-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
